# SDR 07FDEA02216

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,331 hours, 19,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57241132202
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK FOUND ON LEADING EDGE NOSE SKIN, RT WING, BETWEEN TRACK 3 AND WOFX-69.00.  REPAIR PERFORMED BY REWORK OF SKIN AND IS APPROVED BY EA 6-5741-103287 AND RAS/BAE/1003389/2006 ISSUE "A".
